Vol. 45, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The amalgamation property in equational classes of modular lattices

George Grätzer, Bjarni Jónsson and H. Lakser

Vol. 45 (1973), No. 2, 507–524
Abstract

It is known that the class of all distributive lattices satisfies the Amalgamation Property. It will be shown that this is the only nontrivial equational class of modular lattices for which the Amalgamation Property holds. A second theorem gives further information about the Amalgamation Class of the class of all modular lattices, and of certain other equational classes.

Mathematical Subject Classification
Primary: 06A30
Milestones
Received: 19 November 1971
Published: 1 April 1973
Authors
George Grätzer
Bjarni Jónsson
H. Lakser